# SDR DALA2023101908615

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 EXCESSIVE PLAY FLAP DRIVE LEVER 1 ON LH IB FLAP. CORRECTIVE ACTION: R&R FLAP DRIVE LEVER 1 ON LH I/B FLAP AS PER AIRBUS CMM 57-52-21 TASK 57-52-21-000-802-C01 AND CMM 57-52-21-400-806-C01. (0023723)
